# SDR TWAA9809303

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT PYLON WITH CORROSION ON FRONT SPAR LOWER BEAVER TAIL FITTING.  REMOVED CORROSION ON BEAVER TAIL FITTING PER SRM 54-04, FIG 13.  ROTOPEENED REWORKED AREA PER SRM 54-04, FIG 13, AND PLATED PER SRM 54-04, PAGE 53, ITEM 4.  (X)
